It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Some of your heart beating errratically is cause by your anxiety, which is often caused by thinking about your heart beat. This is common, you can relax somewhat. Many people go through this stage while trying to get off opiates or benzos. The heartbeat can go from slow to very rapid often in the morning or when you transition from one activity to another. All im saying is you can relax a bit, many peoples heart rate goes erratic like that, mine did when i was detoxing.

I would consult with another physician get a few opinions, and also maintain an excercise routine if you can. Opiates cause the heart to work less while you are on them, and it gets used to being 'lazy' so to speak. If you go for walks everyday to strengthen it, and eventually get to where you can go for short jogs (i walked around my block 5 times each morning, just got up an hour earlier) you will start to make it work harder and get stronger; the heart is a muscle, it needs to be worked out. often when we are on opiates and benzos, we are lacsidaisical and dont do much cause we are relaxed or out of it. just change your routine slightly if you can get the energy.

Benzo withdrawal is a complex process and like I said, consult with a doctor or several doctors to gain as much information as you can. Many people have been in your position, and rehabilitated themselves back into their normal functioning lifestyle.

the anxiety pills, or anti-anxiety pills will cause whats called rebound-anxiety. meaning that when you are off the meds, you will feel more anxious than before you took the meds. anxiety attacks are caused by anxiety causing more anxiety. If you think about a microphone feeding back, what is happening is the words go into the microphone and are transmitted louder through speakers, then that loud sound comes back into the microphone and gets even louder, and then that louder signal goes back into the microphone and eventually that loud squeeek sound we all have heard at some point comes through the speakers.

well that is kind of how anxiety atttacks come on. we get anxious thinking about something that upsets or worrys us, then we think about it, then we think about the fact that we are thinking about it, and it amplifys like that microphone feedback. its like anxiety on top of anxiety. If you catch yourself starting to get anxious about something, try to focus on what it is, and tell yourself 'this is not going to harm me, this is not going to affect me, it is just in my head, eg. you have a meeting with your boss, upon entering his office, think "this wil be a pleasant conversation, my boss is understanding, the outcome will be alright (because it usually is....the thing we are worried about most of the time, doesnt end up harming us, its just that we have had experiences in the past that cause patterns of worry and anxt.

Keep speaking to people on this board. it has done me wonders, as it has many other people. you made the right decision to speak up. If you talk more about your situation you will find more answers and eventually you will arrive at a solution that works for you, everyone needs a unique plan based on their history, amount of drug use, there will be a plan for you, it will just take a professional to help you zoom in on the important steps you need to take, and in which order to take them in.

I wish you luck, and keep posting as much as you can. I posted daily for two months and kicked my opiate habit. I was in a very dire position as well. Best of luck - Second Go





All times are GMT -7. The time now is 10:10 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!